| Catalog Number |
0250080767 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the grasper broke during a case.Per additional information received, all pieces were retrieved and the procedure was completed successfully.
Additional Manufacturer Narrative
Alleged failure: broken.Probable root cause: poor autoclave reliability shear pin failure in handle.Use error.The device manufacture date is not known.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description